# SDR USAA2010102192327

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 27,417 hours, 17,460 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D55280001005
- Part serial: CC2344
- Condition: Delaminated
- Location: Tail
- Part time: 27,417 hours, 17,460 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - TRIPLE GEAR CHANGE - WATER INGRESS/DELAMINATION ON RT ELEVATOR AT THE FOLLOWING LOCATIONS:  2.5 INCH DIAMETER 72 INCHES FROM TIP, 2 INCHES DIAMETER 15 INCHES FROM TIP 5 INCHES FORWARD OF TRAILING EDGE AND 1.5 INCH DELAMINATION 24 INCHES FROM TIP.  REPAIRED RT ELEVATOR AT THE FOLLOWING LOCATIONS: 2.5 INCHES DIAMETER 72 INCHES FROM TIP, 2 INCHES DIAMETER 15 INCHES FROM TIP 5 INCHES FORWARD OF TRAILING EDGE AND 1.5 INCH DELAMINATION 24 INCHES FROM TIP IAW A319 SRM 55-21-11.
